MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 4NARROW / LEFT; CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 4NARROW / LEFT; CEMENTED FEMUR
Catalog Number 02.07.2214L
Health Effect - Clinical Code Pain (1994)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 july 2018.Lot 151533: (b)(4) items manufactured and released on 11 june 2015.Expiration date: 2021-03-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: tibial tray fixed cemented size 3 l reference 02.07.1203l (k090988).Lot 156116: (b)(4) items manufactured and released on 20 january 2016.Expiration date: 2021-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial insert ps fixed size 3/10mm reference 02.07.0310psf (k090988).Lot 143610: (b)(4) items manufactured and released on 02 october 2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Patella resurfacing size 2 reference 02.07.0034rp (k090988).Lot 160181: (b)(4) items manufactured and released on.Expiration date: 2021-04-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient called medacta us complaining of pain.The patient will likely undergo additional surgery.The date of the revision is unknown.The revising surgeon is unknown.No additional information will be provided by the patient.
 
Additional Manufacturer Narrative
In the initial report due to typo it was not reported the manufacturing date of the lot: 160181.Lot: 160181: (b)(4) items manufactured and released on 20 april 2016.

Brand Name
GMK-PRIMARY FEMUR CEMENTED PS SIZE 4NARROW / LEFT
Common Device Name
CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7718471
Report Number3005180920-2018-00537
Device Sequence Number1120933
Product Code JWH
UDI-Device Identifier07630030820984
UDI-Public07630030820984
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2021
Device Catalogue Number02.07.2214L
Device Lot Number151533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;